# SDR MWEA010870

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59108207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION ON TOP OF NR 1 SEAT TRACK STATION 235. CUT AND REMOVED CORRODED PORTION, LOCATED, DRILLED AND INSTALLED NEW TRACK AND SPLICE.
